# SDR USAA2010070191316

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 65,455 hours, 44,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - EEL - NUMEROUS EMERGENCY LIGHTS NOT WORKING IN CABIN.  EMERGENCY BATTERIES WILL NOT HOLD CHARGE FOR MORE THAN A FEW MINUTES.  REPLACED ALL EMERGENCY BATTERIES.  REPAIRED WIRING AT L5 & L6 SEATS.  REPAIRED / RELAMPED BULLNOSE LIGHTS AT L9 & L11, R-1 DOOR EXIT SIGN & EXTERIOR SIDE LIGHT AT L-1 DOOR IAW B737 AMM 33-51-51 & 33-51-32.
